# SDR 99ZZZX3677

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7652L
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300129
- Engine: Lyc TIGO541E1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cranshaft
- Part number: 75456
- Condition: Cracked
- Location: Engine
- Part time: 723 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ENGINE DUE TO FERROUS METAL IN FILTER.  FOUND CAMSHAFT WORN AND LIFTER SPALLED.  UPON FURTHER INSPECTION, FOUND NR 4 COUNTERWEIGHT ATTACHMENT ON CRANKSHAFT CRACKED AT COUNTERWEIGHT BUSHING.  BUSHING HAS FOUR CRACKS.  NO LOG ENTRY OF PROPELLER STRIKE.
